# SDR BAQA091471

- Difficulty date: November 7, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N40DK
- Make and model: Lear 55LEAR
- Aircraft serial: 092
- Aircraft time: 11,343 hours
- Engine: Garrtt TFE731*
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Computer
- Part number: 501113204
- Part serial: 1106
- Condition: Inoperative
- Location: Mach Trim
- Part time: 11,343 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MACH TRIM COMPUTER INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT. 12/9/03
